CSpace  > 应用数学研究所
A baseline-free procedure for transformation models under interval censorship
Gu, MG; Sun, LQ; Zuo, GX
2005-12-01
Source PublicationLIFETIME DATA ANALYSIS
ISSN1380-7870
Volume11Issue:4Pages:473-488
AbstractAn important property of Cox regression model is that the estimation of regression parameters using the partial likelihood procedure does not depend on its baseline survival function. We call such a procedure baseline-free. Using marginal likelihood, we show that an baseline-free procedure can be derived for a class of general transformation models under interval censoring framework. The baseline-free procedure results a simplified and stable computation algorithm for some complicated and important semiparametric models, such as frailty models and heteroscedastic hazard/rank regression models, where the estimation procedures so far available involve estimation of the infinite dimensional baseline function. A detailed computational algorithm using Markov Chain Monte Carlo stochastic approximation is presented. The proposed procedure is demonstrated through extensive simulation studies, showing the validity of asymptotic consistency and normality. We also illustrate the procedure with a real data set from a study of breast cancer. A heuristic argument showing that the score function is a mean zero martingale is provided.
Keywordinterval censored data marginal likelihood Markov chain Monte Carlo methods semiparametric models stochastic approximation transformation models
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Interdisciplinary Applications ; Statistics & Probability
WOS IDWOS:000233392800003
PublisherSPRINGER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/1613
Collection应用数学研究所
Corresponding AuthorGu, MG
Affiliation1.Univ Hong Kong, Dept Stat, Hong Kong, Hong Kong, Peoples R China
2.Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Beijing 100080, Peoples R China
3.Cent China Normal Univ, Dept Stat, Wuhan 430079, Peoples R China
Recommended Citation
GB/T 7714
Gu, MG,Sun, LQ,Zuo, GX. A baseline-free procedure for transformation models under interval censorship[J]. LIFETIME DATA ANALYSIS,2005,11(4):473-488.
APA Gu, MG,Sun, LQ,&Zuo, GX.(2005).A baseline-free procedure for transformation models under interval censorship.LIFETIME DATA ANALYSIS,11(4),473-488.
MLA Gu, MG,et al."A baseline-free procedure for transformation models under interval censorship".LIFETIME DATA ANALYSIS 11.4(2005):473-488.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gu, MG]'s Articles
[Sun, LQ]'s Articles
[Zuo, GX]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gu, MG]'s Articles
[Sun, LQ]'s Articles
[Zuo, GX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gu, MG]'s Articles
[Sun, LQ]'s Articles
[Zuo, GX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.